# SDR R61A2019121631380

- Difficulty date: December 3, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***L/H WING UPPER SKIN CRACKED NEAR INBD HINGE OF SPOILER #3. REPAIRED SKIN IAW ETD2019-170-160945.***AIRCRAFT REMAINS IN HEAVY CHECK***
